# SDR 2DYA20201013000

- Difficulty date: October 13, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N703KW
- Make and model: Boeing 767336
- Aircraft serial: 24343
- Aircraft time: 60,625 hours, 35,140 cycles
- Engine: Rroyce RB211524*
- System (JASC): 7700 · Engine Indicating System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H ENGINE NO EPR INDICATION. MX USED PROCEEDURE IN  FIM 77-12 FAULT TREE 8O6. PERFORMED WIRING CHECK OF AMM 77-12-02-404-007 DO OPS TEST TEST SATISFACTORY  FOR A/C TO RETRUEN TO SERVICE. NO DEFECTS NOTED AT THE TIME.
